# SDR IPXA11M69260

- Difficulty date: September 6, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 68,849 hours, 9,938 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT INBD FLAP LOWER SKIN INBD END HAS A DENT WITH GOUGE BETWEEN XIFH 140.6  & 147.3, 6" UP FROM T/E AND 12.75" FROM INBD END.   FABRICATED AND INSTALLED REPLACEMENT SKIN SECTION ON LT INBD FLAP LOWER SURFACE BETWEEN XIFH133.9-147.3, YIFH34.5-78.1 IAW SRM 57-50-01, REPAIR 1, FIG.201
